# SDR CA960909021

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator Bleed
- Part number: 216035029
- Condition: Inoperative
- Location: #1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE FOUND #1 ENGINE BLEED BAND ACTUATOR AND THE TRIGGER LINE BLOCKED WITH CARBON. THE BLEED BAND ACTUATOR WOULD NOT CLOSE DURING ENGINE OPERATION. MAINTENANCE CLEANED AND PURGED THE BLEED BAND ACTUATOR PLUS ALL TRIGGER LINES AND CONTROL MECHANISM OF ALL CARBON PARTICLES. ENGINE GROUND RUN SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.
